# SDR SWAA2022032208950

- Difficulty date: September 30, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812653
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL BEAM SIDEWALL SHIELD ATTACH ANGLE IS CORRODED AT BS 772; RBL 21; WL 156. / REMOVED CORRODED AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SEAL BEAM SIDEWALL SHIELD ATTACH ANGLE AT BS 772; RBL21; WL156 OBTAINED NEW 146A8125-53 ATTACH ANGLE IAW SRM 51-40-02; SRM 51-40-05; AND BOEING DWG 146A8123 REV-. ORIGINAL 'T' .050; LOSS OF .030. REMAINING MATERIAL 1020; OUT OF LIMITS IAW SRM 53-60-015-1A-1 P/N 146A8126-53
